# SDR IXX2008F00005

- Difficulty date: July 11, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 3 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 3 ENGINE FIRE WARNING LIGHT ILLUMINATED MOMENTARILY.  FLIGHT CREW RETARDED THE THROTTLES AND SHUTDOWN THE ENGINE.  THE FIRE LIGHT AND WARNING WENT OUT.  APPROX 30 MINUTES LATER FIRE WARNING CAME BACK ON.  FLIGHT CREW FIRED ONE BOTTLE AND AGENT DISCHARGED.  LIGHT WENT OUT AND NEVER CAME BACK ON. AC FLEW DIRECT TO ARRIVAL AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED ALL FIRE SENSING ELEMENT ON NR 3 ENGINE.  OPS CHECK GOOD IAW MM 26-10-16.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
